# SDR DL76L021377

- Difficulty date: November 25, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 31,410 hours, 4,984 cycles
- Engine: Pwa PW4060
- Engine time: 24,910 hours, 3,959 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Part time: 24,910 hours, 3,959 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE COMPRESSOR STALL IN CRUISE.  REPLACING ENGINE.
